MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO LONG ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO LONG ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110006
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, when the handpiece was being assembled before a navio ukr procedure, the burr would not slide down the long attachment and then it became stuck in the long attachment.They tried to push the stuck bur out the other direction, but were not successful.They swapped it for its back-up to proceed with a delay of fewer than 30 minutes.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the navio long attachment, part pfsr110006 intended for use in treatment was not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, a contributing factor may be an obstruction due to damaged/broken parts.No containment or corrective actions are recommended at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO LONG ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11113788
Report Number3010266064-2021-00008
Device Sequence Number19731783
Product Code OLO
UDI-Device Identifier00885556628607
UDI-Public00885556628607
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR110006
Device Catalogue NumberPFSR110006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1